Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Existence of twistor spaces
of algebraic dimension two
over the connected sum
of four complex projective planes


Authors: F. Campana and B. Kreußler
Journal: Proc. Amer. Math. Soc. 127 (1999), 2633-2642
MSC (1991): Primary 32L25, 32J17, 32J20
Published electronically: May 19, 1999
MathSciNet review: 1676299
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of twistor spaces of algebraic dimension two over the connected sum of four complex projective planes $4 \mathbb{C}\mathbb{P}^2$. These are the first examples of twistor spaces of algebraic dimension two over a simply connected Riemannian four-manifold with positive scalar curvature. For this purpose we develop a method to distinguish between twistor spaces of algebraic dimension one and two by looking at the order of a certain point in the Picard group of an elliptic curve.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32L25, 32J17, 32J20

Retrieve articles in all journals with MSC (1991): 32L25, 32J17, 32J20


Additional Information

F. Campana
Affiliation: Department of Mathematics, Université de Nancy, F–54506 Vandœuvre les Nancy, France
Email: Frederic.Campana@iecn.u-nancy.fr

B. Kreußler
Affiliation: Department of Mathematics, Universität Kaiserslautern, D–67653 Kaiserslautern, Germany
Email: kreusler@mathematik.uni-kl.de

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05406-4
PII: S 0002-9939(99)05406-4
Received by editor(s): June 20, 1996
Published electronically: May 19, 1999
Communicated by: Ron Donagi
Article copyright: © Copyright 1999 American Mathematical Society